Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of closed Hermitian restrictions of selfadjoint operators

Author: B. Fishel
Journal: Proc. Amer. Math. Soc. 76 (1979), 353-354
MSC: Primary 47B25
MathSciNet review: 537105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser and I. M. Glasmann, Theorie der linearen Operatoren im Hilbert-Raum, Akademie-Verlag, Berlin, 1954. MR 0066560 (16:596f)
  • [2] H. L. Hamburger, Contributions to the theory of closed hermitian transformations of deficiency index (m, m), Ann. of Math. 45 (1944), 59-99. MR 0009700 (5:188a)
  • [3] J. von Neumann, Allgemeine Eigenwertheorie Hermitescher Funktionaloperatoren, Math. Ann. 102 (1930), 49-131. MR 1512569

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25

Retrieve articles in all journals with MSC: 47B25

Additional Information

Keywords: Restriction of operator, Cayley transform, Hellinger-Toeplitz theorem
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society